About this item
At a glance
Highlights
- Compare to Bayer Genuine Aspirin active ingredient.
- Delivers fast, safe pain relief. Also temporarily reduces fever.
- Temporarily relieves headaches and everyday aches and pains.
- Caffeine free, dye free and gluten free.
- For adults and children 12 years and over.
Specifications
Description
Active ingredients
Purpose
Pain reliever/fever reducerUses
Uses temporarily relieves minor aches and pains due to: headache muscle pain toothache menstrual pain colds minor pain of arthritis temporarily reduces feverDirections
Directions drink a full glass of water with each dose adults and children 12 years and over: take 1 to 2 tablets every 4 hours or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours children under 12 years: consult a doctorOther information
Other information store at 25°C (77°F) excursions permitted between 15°-30°C (59°-86°F) use by expiration date on packageInactive ingredients
Shipping details
Return details
Q: Your online info states that this is gluten-free but the bottle does not say. Can you please confirm this is gluten free? Any chance future bottles can be marked “gluten free?” Thank you!
A: Hello James - Thank you for reaching out about the Aspirin (NSAID) Regular Strength Pain Reliever & Fever Reducer Coated Tablets. We're showing this product is in fact Gluten free and is colored coated to differentiate from the green bottle which isn't gluten free. Please let us know if you have additional questions regarding this product and gluten allergens. -Denyce
submitted byDenyce - 2 years agoTarget staff support
Q: What type of coating is on the aspirin? What is it supposed to do?
A: Hi, thank you for your question on the Up & Up Aspirin Regular strength. The information is not readily available, so an information has been sent. Once the information is available a response will be posted. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 3 years agoBrand expert
Q: What country is this manufactured in, not distributed from, manufactured in?
A: Hi, thank you for your question about the Up & Up Aspirin Pain Reliever. This product is manufactured in the United States. If is manufactured outside of the United States it has to be listed on the labeling. The main manufacturing site is in Allegan, Michigan. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 3 years agoBrand expert
Q: while ANACIN also contains caffeine, does anyone feel this Aspirin product is as good in relieving headaches as ANACIN?
A: Hi, thank you for your question about the Up&Up Aspirin 325mg. This product is comparable to active ingredient in Bayer Aspirin. Individuals will vary in the way they respond to a single dose of medication. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 3 years agoBrand expert
Q: What are the inactive ingredients?
A: Hi, thank you for your question about the Up & Up Aspirin. The inactive ingredients are: corn starch, dibasic calcium phosphate dihydrate, Hypromellose, talc, and triacetin. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 4 years agoBrand expert
Q: Why would a primary website for a merchant in the U.S. and Canada not bother to show the dosage per aspirin tablet?
A: Hi RJD - Thanks for checking on it. Each Aspirin is a 325 mg Regular Strength Coated Tablet. We're glad you stopped by. Have a great day! - Stephanie
submitted byStephanie - 3 years agoTarget staff support
Q: what is the total mass(mg) of one tablet
A: Hi, Bob. Thank you for your question about the Aspirin 325mg tablets. The tablet dimensions are as follows: 13/32” (10.3 mm) diameter. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 4 years agoBrand expert
Q: Where is the product manufactured?
A: Hi, thank you for your question about the Up & Up Aspirin. We like to obtain the lot number off the product to verify where it is manufactured. It is required to be listed on the label if the product is made outside of the United States. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 4 years agoBrand expert
Q: Is this enteric coated?
A: Hi, Christine.Thank you for your question about Up &Up Aspirin Regular Strength tablets. This aspirin is an immediate release form so it is absorbed in the stomach and upper intestine. If you would like additional information, please let us know and we would be happy to further assist you.
submitted bythe Supplier - 5 years agoBrand expert